# SDR SIMA20160511011

- Difficulty date: May 11, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14537862001
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFT & LOWER MECHANISM FWD SUPPORT BRACKET AT FRAME 68 RT IS CRACKED.  SHOULD READ AFT SUPPORT BRACKET.  R & R CARGO DOOR LIFT & LOWER MECHANISM AFT SUPPORT BRACKET IAW SRM 51-40-02.
